Sunday, May 3, 2009

Change of Meds...

~~~~~~~~~~~~~~~~~~~~~~~~~~~~

It's been more than a week now since I last took my prescription medicine for my thyroid problem. The doctor advised me to stop for two weeks when I had an allergic reaction to it after 3 weeks of being on it. We went to see him earlier this week so he can check if it's indeed an allergic reaction. When he confirmed it's indeed an allergic reaction, he decided to prescribe me with another kind of pills. I'd probably start taking the new medicine later this week. I am hoping I won't have any allergic reaction to it or we may have to see the doctor again. But just like the other medicine, this one also has its side effects like weight gain. I wasn't on the other meds long enough to gain weight but if this one works for me, then I'd probably gain weight sooner or later. Maybe I should start looking for the best appetite suppressant out there just in case. Or maybe I'll wait a few weeks to do that. I want to make sure the present medication I have works out for me.

No comments:

Overhauled!

That's what happened with this blog. It seems the host for the personalized blog template I used to have expired. I checked one day and ...